# SDR IPXA2025032321569

- Difficulty date: March 2, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 65B080996
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FITTING, INBD LOWER SIDE OF L/H WING NO.6 SPOILER MID SUPPORT FITTING (REPAIR). .REPAIR DAMAGE AREA I.A.W. SRM 57-51-13-2R-1 REV.62 AND EGAT WORK SHEET NO.50142.  ACCOMPLISH THE REPAIR PER 747-400SF SRM 57-51-13-2R-1 REV.62.
